# SDR RAIA980124

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3039870
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 11,516 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

PIA - FLT 7130 - NR 2 ENGINE FIRE WARNING ON APPROACH.  DISCHARGED FIRE EXTINGUISHERS.  REMOVED AND REPLACED PIPE/LOOP ASSY.  INSPECTION REVEALED NO EVIDENCE OF FIRE.  (M)
